Pacific Journal of Mathematics

Equidiscontinuity of Borsuk-Ulam functions.

Lester E. Dubins and Gideon Schwarz

Article information

Source
Pacific J. Math., Volume 95, Number 1 (1981), 51-59.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102735528

Mathematical Reviews number (MathSciNet)
MR631658

Zentralblatt MATH identifier
0464.54010

Subjects
Primary: 54F60
Secondary: 54C05: Continuous maps 55M20: Fixed points and coincidences [See also 54H25] 55P05: Homotopy extension properties, cofibrations

Citation

Dubins, Lester E.; Schwarz, Gideon. Equidiscontinuity of Borsuk-Ulam functions. Pacific J. Math. 95 (1981), no. 1, 51--59. https://projecteuclid.org/euclid.pjm/1102735528


Export citation

References

  • [1] Karol Borsuk, Drei Sdtze iber die n-dimensionaleeuklidische Sphdre, Fundamenta Mathematicae, 20 (1933), 177-190.
  • [2] James Dugundji, Topology, Allyn and Bacon, Boston, 1966.
  • [3] Edwin Spanier, Algebraic Topology, (1966), McGraw Hill, N.Y.
  • [4] A. W. Tucker, Some topological properties of disk and sphere, Froc. First Canad. Math. Congr., Univ. Toronto Press, Toronto, (1945-6), 285-309.